The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 3.

Journal Article

Jones, M. C. (2001). Multivariate t and beta distributions associated with the multivariate F distribution. Metrika, 54(3) pp. 215–231.

Jones, M. C. (1992). Differences and derivatives in kernel estimation. Metrika, 39(1) pp. 335–340.

Jones, M. C. (1990). The relationship between moments of truncated and original distributions plus some other simple structural properties of weighted distributions. Metrika, 37(1) pp. 233–243.

This list was generated on Thu Jul 28 22:39:35 2016 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk